Hi my name is Linda

Hope everyone is safe and we’ll just want to know I was stared on lefhunmide last week had bad pains in hands and feet I am so scared of taking new drugs as the pain hit worse stop taking this as I fill it not safe any one else fill the same I start to panic minute I put it in my mouth any drugs but I do take steroids 7 5 a day I was hoping the side effects would die off just got worse did I do right I read it was a bad drug would be grateful for any feed back please x

Comments

  • Lilymary
    Lilymary Member Posts: 1,298
    edited 24. Jan 2021, 15:54

    Hi @Lindalew , try not to panic when taking new drugs. If the side effects were that dreadful the doc wouldn't prescribe them. However, some do take a while for your body to get used to, and every now and then you'll come across one that doesn't agree with you, and the doc will try to find an alternative that suits you better.

    Not everyone will react the same to any specific drug, eg I'm on amitryptilene (among others) which some people can't get along with at all even on a small dose, but it has not adverse side effects with me at all, and I'm on a high dose.

    Give it a go and see how it works for you. It may take a week or two to settle down, but feeling so anxious about it will probably make you feel unwell anyway, so try to put a bit of faith in your GP, take a deep breath, relax, and see how it goes.

    Hiowever, if you've been on it for a while and you're really feeling worse with it, do speak with your GP

  • frogmorton
    frogmorton Member Posts: 26,663

    Oh Linda😕

    Lot's of us don't like taking medication. It is scary when you read the list of side effects, but they have to warn us even though they don't affect most of us and our Drs keep a close eye on us.

    A lady who used to post on here used to say she reads in information - puts it away and forgets it. She knows where it is if she was to have any side-effects, but she never has had.

    It is certainly not the worst drug out there by any means and it could really help you. In general 'they' don't like us on steroids for any length of time really and you are in pain.

    I hope you decide to try and take the leflunomide, but if you really can't take any meds your GP should be able to help you with that too ((()))

    Stay safe yourself

    Love

    Toni xxx